Nasacort warning, medication side effects, suicidal ideation mention Show more
hey folks -- I'm tooting this because something that happened to me in June just happened to a friend...
In June I tried taking Nasacort for my allergies, which are awful. I started it on a Friday.
By that Tuesday, I was closer to suicide than I'd been since I was 19. I had THREE plans.
Fortunately, a well-timed act of love from a friend (sunbeamers, you'll appreciate this -- it was a package with a field guide to mushrooms, which a friend sent me because she knows I adore mushrooms) was enough to make me realize SOMETHING was very very very wrong.
I googled, I found out this happens sometimes with Nasacort, I made it through the night, and within a day I felt 100% normal and was out of the mental health crisis.
It was amazing how fast it turned around, both ways.
Anyway. BE CAREFUL. Allergies, suck, but the side effects are a lot.
Friend remembered my June tweets so I wanted to share here too.